MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV, SYN REPR, TI
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a syndesmosis ruptur surgery the medial button flipped too early at the space in between.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The complaint allegation was confirmed.One unpackaged ar-8925t serial/batch (b)(6) was received for evaluation.Functional testing was not performed as the suture arrived broken for evaluation.The visual evaluation revealed that the sutures and the suture system holding both buttons together were broken and frayed.The tip of the inserter shaft was also bent.The most probable cause of the reported failure is user error, which may have resulted from excessive force applied during insertion and/or misalignment of the device.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 one unpackaged ar-8925t serial/batch (b)(6) was received for evaluation.Functional testing was not performed due to damage to both the suture system and the inserter.Visual evaluation revealed that the suture system connecting the two buttons was broken and frayed.Additionally, the suture strands showed signs of damage, including frayed filaments.The inserter's evaluation found that the tip was broken off; the remaining tip piece showed a bend.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause of the reported failure is user error.This includes inadequate bone tunnel preparation, which can lead to uneven passage; improper tensioning of the suture during deployment; incorrect alignment of the inserter prior to insertion; and premature pulling of the suture before the button is fully positioned.Directions for use dfu-0147-eor3_fmt_en.Tightrope® devices g.Precautions 1.Acl/pcl/btb/rt/abs tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket and the graft stability is verified by pulling distally on the graft.3.Surgeons are advised to review the product-specific surgical technique prior to performing any surgery.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.Or contact your arthrex representative for an onsite demonstration.

Brand Name
K-LESS T-ROPE W/DRV, SYN REPR, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21972927
Report Number1220246-2025-01930
Device Sequence Number20639811
Product Code HTN
UDI-Device Identifier00888867281608
UDI-Public(01)00888867281608(11)240930(17)290831(10)15324134
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV, SYN REPR, TI
Device Catalogue NumberAR-8925T
Device Lot Number15324134
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer08/25/2025
09/02/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date08/25/2025
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown